PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 63--68 (1999)
On one Hilbert's problem for the Lerch zeta-function
R. Garunk\v stis and A. Laurin\v cikasDepartment of Mathematics Vilnius University Naugarduko, 24 2006 Vilnius, Lithuania
Abstract: The functional independence of the Lerch zeta-function $L(\lambda,\alpha,s)$ is obtained. The cases of transcendental and rational $\alpha$ are considered.
Keywords: Lerch zeta-function, functional independence, universality.
Classification (MSC2000): 11M35; 11M41
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts